Title Statements
- Full title :Splitting theorems for certain equivariant spectra / L. Gaunce Lewis, Jr.
Edition Statements
- Publication Date:2000.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, R.I
- Language:eng
- Publication Date:2000.
Notes
"Volume 144, number 686 (fourth of 5 numbers)."
The Physical Object
- Description:ix, 89 pages ; : 25 cm.
Edition Identifiers
- ISBN:082182046X, 9780821820469
- oclc:ocm42861686
- LC Classification:QA3
- Dewey Decimal:510 s
Table of Contents
Introduction -- Notational conventions -- Part 1. Geometrically split spectra -- Part 2. A toolkit for incomplete universes -- Part 3. The longer proofs
Read More ↓Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Splitting Theorems for Certain Equivariant Spectr…
DJVU · 855.9 KB · updated
Rate & Review